MathSciNet Relay Station
MathSciNet bibliographic data
MR1385350 60K35 (60K25 82C22 90B15)
Ferrari, P. A.; Fontes, L. R. G. Poissonian approximation for the tagged particle in asymmetric simple exclusion. J. Appl. Probab. 33 (1996), no. 2, 411–419.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement